Yue Wang
Results

Journal Article
Remapping-Free Adaptive GRP Method for Multi-Fluid Flows I: One Dimensional Euler Equations
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 1029–1044

Journal Article
On the Gracefulness of Graph (jC4n)∪Pm
Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 139–146

Journal Article
The Decomposition and Uniqueness of n-Lie Superalgebras
Communications in Mathematical Research , Vol. 25 (2009), Iss. 5 : pp. 385–401

Journal Article
Exact Boundary Controllability on a Planar Tree-Like Network of Vibrating Strings with Dynamical Boundary Conditions
Journal of Mathematical Study, Vol. 51 (2018), Iss. 3 : pp. 227–252

Journal Article
Gelfand-Shilov Smoothing Effect for the Radially Symmetric Spatially Homogeneous Landau Equation under the Hard Potential γ=2
Journal of Partial Differential Equations, Vol. 35 (2022), Iss. 1 : pp. 11–30

Journal Article
An Extended Two-Step Method for Inverse Eigenvalue Problems with Multiple Eigenvalues
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 4 : pp. 968–992

Journal Article
A Construction Method for Personalized Bra Sample Models
Journal of Fiber Bioengineering and Informatics, Vol. 16 (2023), Iss. 3 : pp. 269–281

Journal Article
Regularity and Convergence for the Fourth-Order Helmholtz Equations and an Application
Journal of Partial Differential Equations, Vol. 37 (2024), Iss. 3 : pp. 309–325

Journal Article
Balance Study of Clothing Single-Piece Production Line Based on Dual-Population Genetic Algorithm
Journal of Fiber Bioengineering and Informatics, Vol. 17 (2024), Iss. 1 : pp. 51–60

Journal Article
Analytical Method of Nitrogen Uptake Model for Plant Roots
Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 78–90

Journal Article
Porous Lattice Structure Optimization in 3D Printed Insole Design
Journal of Fiber Bioengineering and Informatics, Vol. 18 (2025), Iss. 1 : pp. 29–39